# SDR CA970501002

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781006073
- Condition: Cracked
- Location: Left Wing
- Part time: 16,970 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID FOUND DRIPPING FROM THE LEFT WING, AND LEFT CENTRE SECTION AFTER AIRCRAFT RETURNED FROM FLIGHT. MAINTENANCE FOUND THAT THE HYDRAULIC LINE HAD A CRACK AT THE POINT WHERE IT PASSED THROUGH A LINE CLAMP BLOCK. LINE REPLACED WITH A STAINLESS STEEL ONE.
